|Exercise but feel totally exhausted 2 days
Aug 19, 2011
Hi Nelson. Thanks a lot for taking time to answer our question. I am currently on Isentress + Truvada and I am doing pretty well. I'm fully suppressed and my CD is at 440 at 26%. I am 37 yrs old and only been poz less than a year. What is strange is I will get EXTREMELY TIRED 2 days after I lift weight/exercise. It is real bad to the point where I practically have to take a nap or have to just sit and do nothing as if my body is totally run down. I am trying to exercise and keep my body healthy but every single time after I lift/exercise, I will predictably get so tired 2 days later. What is happening do you know? I do not get as tired when I am actually exercising (even tho I cannot lift as much as I used to) and I generally feel good right after exercising and the day after. But the second day is totally opposite and I am not sure what is going on. I read some articles and my symptoms seem a little like lactic acidosis condition - extreme fatigue, shortness of breath and just generally feel run down. What is going on here??
Response from Mr. Vergel
The medications you are taking do not cause lactic acidosis.
Have your doctor check your CPK blood levels to make sure they are not high.
You may be overtraining..so try to work out lighter to see what happens.
Belly fat excercise and loss of energy
supplements and remove localized fat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.